# SDR 96UAL900472

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MADE AN UNPLANNED LAS STOP DUE TO PARTIAL LOSS OF CABIN PRESSURE.  CABIN STARTED TO CLIMB, SWITCHED TO MANUAL.  WHILE CONTROLLING IN MANUAL AUTO STARTED TO CONTROL THE OUTFLOW VALVE.  *S/D*  REMOVED AND RERACKED THE CABIN PRESSURE CONTROLLER AND THE SYSTEM OPERATIONALLY CHECKED GOOD.
